# SDR ASAA0772166

- Difficulty date: October 17, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 27,815 hours, 12,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146481273
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT WEB BETWEEN B767 & 787 RBL 20 CORRODED.  REPLACED WITH MADE REPAIR PART IAW B737 700 SRM 53-60-15, 51-30-01 & 51-40-02.
